# SDR FDEA201102220685

- Difficulty date: February 22, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 970-1135
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE, STA 1135 TO 970, RBL 25.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK SECTION AND INSTALLED IAW SRM 53-10-5 FIG 1 AND SRM 51-30-2.
